Alert archive / Indiana / Tornado Warnings in 2005

Tornado Warning 16, NWS Wilmington, OH

November 15, 2005Fayette County, Wayne County, Indiana

NWS Wilmington, OH issued this tornado warning at Nov 15, 2005, 5:35 PM EST for Fayette County, Wayne County, Indiana. It was in force for 55 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 15, 2005, 5:35 PM EST (22:35 UTC)
Expired
Nov 15, 2005, 6:30 PM EST
In force
55 min
Issued by
NWS Wilmington, OH
Area
Counties, with a storm outline in the text

Counties Fayette County, IN, Wayne County, IN

The radar

The Indianapolis radar (KIND), 79 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 15, 5:39 PM ESTFUNNEL CLOUD1 E St. Paul, INSTATE POLICE CONFIRMED A FUNNEL CLOUD JUST EAST OF ST. PAUL. TORNADO HAD ALREADY LIFTED. NO DAMAGE FOUND IN DECATUR COUNTY.
Nov 15, 5:39 PM ESTTORNADO1 E St. Paul, INSTATE POLICE CONFIRMED TORNADO JUST EAST OF ST PAUL
Nov 15, 6:00 PM ESTTSTM WND DMG9 Nw Connersville, INHEAVY TREE DAMAGE IN FALMOUTH.
Nov 15, 6:15 PM ESTTSTM WND DMG9 Nw Connersville, INTREE FELL ON HOUSE NEAR FALMOUTH.
Nov 15, 6:20 PM ESTTSTM WND DMG8 Se New Castle, INCOUPLE TREES DOWNED NEAR MT. AUBURN.
Nov 15, 6:25 PM ESTTSTM WND DMG3 Nw Cambridge City, INLARGE LIMBS DOWN OVER ROADS
Nov 15, 6:35 PM ESTTSTM WND DMGHagerstown, INLARGE LIMBS DOWN OVER ROADS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 15, 3:01 PM ESTTornado WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.6 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2005-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2005-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
641 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS51 KILN 152236
TORILN
INC041-177-152330-
/O.NEW.KILN.TO.W.0016.051115T2235Z-051115T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
535 PM EST TUE NOV 15 2005

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* TORNADO WARNING FOR...
  FAYETTE COUNTY IN INDIANA
  WAYNE COUNTY IN INDIANA

* UNTIL 630 PM EST

* AT 533 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES. THIS
  DANGEROUS STORM WAS LOCATED 17 MILES SOUTHWEST OF GLENWOOD...MOVING
  NORTHEAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CONNERSVILLE...
  DUBLIN...
  CAMBRIDGE CITY...
  HAGERSTOWN...
  CENTERVILLE...
  RICHMOND...

IN ADDITION...GLENWOOD...COLUMBIA...FALMOUTH...BUNKER HILL...
BENTONVILLE...METTEL FIELD...BEESONS AND SPRINGERSVILLE ARE NEAR THE
PATH OF THIS DANGEROUS THUNDERSTORM.

IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. MOBILE HOMES
AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID
WINDOWS

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EST TUESDAY EVENING
FOR INDIANA AND KENTUCKY AND OHIO.

LAT...LON 3948 8570 3934 8555 3983 8479 4004 8508

$$
1 follow-up statement
000 
WWUS51 KILN 152308
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
608 PM EST TUE NOV 15 2005

INC041-177-152330-
/O.CON.KILN.TO.W.0016.000000T0000Z-051115T2330Z/
WAYNE IN-FAYETTE IN-
608 PM EST TUE NOV 15 2005

...A TORNADO WARNING CONTINUES UNTIL 630 PM EST FOR NORTHERN FAYETTE
AND WAYNE COUNTIES...

AT 607 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES. THIS
DANGEROUS STORM WAS LOCATED NEAR MOUNT AUBURN...MOVING NORTHEAST AT
50 MPH.

LOCATIONS IMPACTED INCLUDE...
DUBLIN...CAMBRIDGE CITY...HAGERSTOWN...CENTERVILLE AND RICHMOND.

IN ADDITION...MOUNT AUBURN...EAST GERMANTOWN...JACKSONBURG...
INTERSTATE 70 AT EXIT 145...GREENS FORK...SPRING GROVE...ECONOMY AND
WILLIAMSBURG ARE NEAR THE PATH OF THIS STORM.

NIGHTTIME TORNADOES ARE ESPECIALLY DANGEROUS. TAKE COVER NOW IF YOU
WAIT UNTIL YOU SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A
SAFE PLACE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EST WEDNESDAY
MORNING FOR KENTUCKY AND OHIO. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 1000 PM EST TUESDAY EVENING FOR INDIANA AND KENTUCKY AND OHIO.

LAT...LON 3975 8536 3960 8534 3983 8479 4004 8508

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Nov 15, 3:44 PM EST, 1 hour 51 minutes earlier.

Area forecast discussion, Nov 15, 3:44 PM EST, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
344 PM EST TUE NOV 15 2005

.SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...
STRONG COLD FRONT TRAILING LOW OVER ILLINOIS WILL IMPACT THE AREA
WITH A SEVERE WEATHER OUTBREAK EXPECTED THIS EVENING. WITH FAVORABLE
WIND FIELDS GIVING HELICITIES ABOVE ROTATING SUPERCELL THRESHOLDS...
TORNADO WATCH 868 HAS BEEN ISSUED FOR THE WESTERN HALF OF ILN CWA.
SURFACE BASED INSTABILITY IS LIMITED...BUT IT APPEARS STRONG
DYNAMICS WILL OVERCOME LACK OF LOW LEVEL CAPE.

ALL ZONES HAVE 100 POP TONIGHT WITH FRONTAL PASSAGE. IN ADDITION TO
DAMAGING WINDS WITH SEVERE THUNDERSTORMS AND TORNADOES...GRADIENT
WINDS WILL GUST UP TO 40 MPH BEHIND THE FRONT LATE TONIGHT. COLD AIR
BEHIND THE FRONT WILL ALLOW A CHANCE OF SNOW MIXING WITH RAIN ON
WEDNESDAY INTO WEDNESDAY EVENING. REST OF SHORT TERM WILL BE DRY AND
COOL.

LOWERED TEMPERATURES WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...CLOSER
TO LATEST MAV GUIDANCE.
&&

.LONG TERM (FRIDAY THROUGH TUESDAY)...
0Z GFSLR AND ECMWF MODELS ARE IN GOOD AGREEMENT AND APPEAR TO HAVE
THE BEST RUN TO RUN CONSISTENCY WITH THEMSELVES. THE 6Z RUN OF THE
GFS IS TRYING AND HAS BEEN TRENDING TO FLATTEN OUT THE CDFNT AND H5
S/W MOVING IN FROM THE UPPER MIDWEST THROUGH THE GTLKS REGION. THIS
FRONT IS UNDERNEATH A WEAKENING BIT OF H5 S/W ENERGY. IN EITHER
CASE...SURFACE HIGH PRESSURE WILL BE FOUND ALONG THE APPALACHIANS
AND PROVIDE A BUFFER ZONE FROM ANY WEAK SYSTEMS THAT ARE TRYING TO
ENTER THE REGION. THIS WILL LIMIT THE CHANCES OF PRECIP ON FRI TO
THE NORTHERN CWA...GENERALLY N OF THE I-70 CORRIDOR.

MODEL DIFFERENCES START TO REALLY BECOME PRONOUNCED ON SAT. H5 HAS A
STRONGER H5 S/W LOCATED FROM LSUP RUNNING SW TOWARDS THE NE/IA/SD
BORDER. GFS HOLDS BACK THE STRENGTHENING H5 SOLUTION AND HAS A
WEAKER AND MORE NORTHERLY SURFACE LOW. ECMWF BY 0Z SUN HAS CUT OFF
THE H5 LOW AND HAS A MORE PRONOUNCED SFC TROF AND LOW PRESSURE. BY
12Z MON...A CDFNT WILL BE JUST INTO NW FCST AREA BASED ON BOTH
MODELS. THEY DIVERGE AGAIN AFTER THIS WITH THE ECMWF LOOKING FAIRLY
INCONSISTENT WITH THE OVERALL MEAN SFC AND H5 PATTERNS. ODDLY ENOUGH
THEY COME BACK IN LINE AT 12Z MON WITH A STRONG LOW NEAR HUDSON BAY
AND A WEAK TROF NEAR LMICH THAT WILL STRENGHTEN AND MOVE THROUGH THE
OHIO VALLEY DURING THE DAY.

GENERALLY TONED DOWN THE CHANCES FOR PRECIP IN THE EXTENDED TO JUST
A SLIGHT CHANCE BUT EXPANDED THE AREA DURING THE DAY SUN AND AGAIN
ON MON. WILL LEAVE MON NIGHT DRY AS THE PLACEMENT OF ANY FRONTS IS
HIGHLY SUSPECT. BELIEVE THAT THERE IS A LOW CHANCE OF CAA SHSN BUT
THEYLL BE FEW AND FAR BETWEEN. THICKNESSES THROUGH THE EXTENDED DO
NOT SUPPORT MUCH SNOW...BASICALLY HAVE POPS WITH A S/R MIX ON SAT
NITE/SUN.

COLDEST TEMPS WILL BE STARTING OUT FRIDAY AND PATTERN IS GENERALLY A
TRADE OFF BETWEEN WAA AHEAD OF ANY FRONTS AND CAA BEHIND THEM. TOOK
A GENERAL INCREASE IN HIGHS THROUGH THE PERIOD AND HAVE LOWS IN THE
UPPER 20S TO AROUND FREEZING FOR MOST AREAS AND MOST PERIODS.

FRANKS

&&
.AVIATION (18Z-18Z)...
SHOWERS CONTINUING TO LIFT OFF TO THE NORTH WITH ALL BUT KDAY NOW
DRY. EXPECT SHOWERS TO END FAIRLY SOON AT KDAY TOO SO WILL ONLY HANG
ON TO SHOWERS FOR THE FIRST HOUR THERE. OTHERWISE...TAF SITES SHOULD
BE WELL INTO THE WARM SECTOR THROUGH THE REST OF THE AFTERNOON AND
ONLY EXPECT A STRAY SHOWER OR TWO. WILL THEREFORE KEEP THINGS DRY
TIL BETTER PCPN CHANCE MOVES IN WITH APPROACH OF COLD FRONT THIS
EVENING. WITH 40 TO 50 KNOTS JUT OFF THE SURFACE...WILL ALLOW FOR
GUSTY WINDS OF 40 TO 45 KNOTS WITH ANY THUNDERSTORM THIS EVENING.
ONCE COLD FRONT MOVES THROUGH...SHOULD SEE THUNDERSTORMS QUICKLY
COME TO AN END WITH THE POSSIBILITY OF SOME MVFR CIGS ON BACK SIDE
OF FRONT. A LITTLE DEEPER WRAP AROUND MOISTURE WILL AFFECT MAINLY
THE NORTHERN TAF SITES THROUGH THE END OF THE TAF PERIOD. A FEW
RAIN/SNOW SHOWERS NOT OUT OF THE QUESTION WITH THIS BUT CHANCE
APPEARS LOW ENOUGH TO LEAVE OUT OF TAFS.
&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&
Hazardous weather outlook, Nov 15, 3:29 PM EST, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
329 PM EST TUE NOV 15 2005

KYZ099-100-OHZ045-046-054>056-063>065-073-074-080>082-088-161100-
MASON-LEWIS-UNION OH-DELAWARE-MADISON-FRANKLIN OH-LICKING-
FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS-HOCKING-HIGHLAND-ADAMS-PIKE-
SCIOTO-
329 PM EST TUE NOV 15 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
KENTUCKY...CENTRAL OHIO AND SOUTH CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STRONG COLD FRONT WITH A LINE OF THUNDERSTORMS WILL MOVE
THROUGH THE OHIO VALLEY THIS EVENING. SOME OF THESE THUNDERSTORMS
WILL PRODUCE DAMAGING WINDS AND HAVE THE POTENTIAL FOR TORNADIC
ACTIVITY. THE PRIMARY THREAT WILL BE EARLY IN THE EVENING...AND
ESPECIALLY WEST OF THE I-75 CORRIDOR. THE LINE OF STORMS SHOULD BE
LOCATED ALONG THE INDIANA OHIO BORDER BETWEEN 8 AND 9 PM...AND
ALONG THE I-75 CORRIDOR AROUND 10 PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER NETWORKS WILL BE NEEDED THIS EVENING.

INZ050-058-059-066-073>075-080-KYZ089>098-OHZ026-034-035-042>044-
051>053-060>062-070>072-077>079-161100-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-
LOGAN-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER-
WARREN-CLINTON-HAMILTON-CLERMONT-BROWN-
329 PM EST TUE NOV 15 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...MIAMI VALLEY OF
OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STRONG COLD FRONT WITH A LINE OF THUNDERSTORMS WILL MOVE
THROUGH THE OHIO VALLEY LATE THIS EVENING AND OVERNIGHT. SOME OF
THESE THUNDERSTORMS WILL PRODUCE DAMAGING WINDS AND HAVE THE
POTENTIAL FOR TORNADIC ACTIVITY. THE LINE OF STORMS SHOULD BE
LOCATED ALONG ROUTE 23 AROUND MIDNIGHT AND QUICKLY MOVE EAST.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER NETWORKS WILL BE NEEDED BY LATE EVENING.

In the hours before

Special weather statement, Nov 15, 12:37 PM EST, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1237 PM EST TUE NOV 15 2005

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-160045-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
1237 PM EST TUE NOV 15 2005

...NUMEROUS SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT...

AS UNSEASONABLY WARM AND MOIST AIRMASS IS IN PLACE ACROSS THE
REGION TODAY. A STRONG COLD FRONT IS FORECAST TO MOVE INTO EASTERN
INDIANA THIS EVENING AND CONTINUE ACROSS THE AREA OVERNIGHT
TONIGHT. A LINE OF SHOWERS AND THUNDERSTORMS WILL DEVELOP LATER
THIS AFTERNOON ALONG THIS FRONT AND PUSH ACROSS THE AREA THIS
EVENING.

SINCE THESE STORMS WILL BE AFFECTING THE AREA AFTER DARK...THERE
IS SOME QUESTION ABOUT HOW MUCH INSTABILITY WILL BE AVAILABLE. BUT
IF THERE IS ENOUGH...THEN MANY OF THESE STORMS WILL BECOME
SEVERE...WITH DAMAGING STRAIGHT LINE WINDS BEING THE PRIMARY
THREAT. HOWEVER...THERE IS THE POTENTIAL FOR SOME TORNADOES AS
WELL...ESPECIALLY TO THE WEST OF INTERSTATE 75.

PEOPLE ACROSS SOUTHEAST INDIANA...NORTHERN KENTUCKY AND WESTERN
AND CENTRAL OHIO SHOULD MONITOR THE LATEST WEATHER FORECASTS
THROUGHOUT THIS AFTERNOON. REVIEW SAFETY RULES TO KNOW WHAT TO DO
IF SEVERE WEATHER OCCURS. LISTEN TO NOAA WEATHER ALL HAZARDS
RADIO OR YOUR LOCAL MEDIA OUTLET FOR POSSIBLE WATCHES AND WARNINGS
THIS EVENING.
Local storm report, Nov 15, 2:12 PM EST, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
212 PM EST TUE NOV 15 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 AM     FLOOD            FORESTVILLE             39.07N 84.34W
11/15/2005                   HAMILTON           OH   LAW ENFORCEMENT

            ANDERSON TOWNSHIP. SUTTON AND KELLOGG ROADS FLOODED. A
            BASEMENT ON 4 MILE ROAD WAS FLOODED.

&&

RLG
Special weather statement, Nov 15, 4:51 PM EST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
451 PM EST TUE NOV 15 2005

INZ050-058-059-152245-
FAYETTE IN-UNION IN-WAYNE IN-
451 PM EST TUE NOV 15 2005

...A STRONG THUNDERSTORM WITH A HISTORY OF A TORNADO WILL AFFECT
NORTHWESTERN UNION...FAYETTE AND WAYNE COUNTIES BEGINNING IN WEST
CENTRAL FAYETTE COUNTY AT 545 PM EST...REACHING THE TRI-COUNTY
BORDER AT 610 PM...AND AT RICHMOND AT 630 PM...

AT 445 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH A POTENTIAL TORNADO LOCATED ABOUT 20 MILES
SOUTH OF INDIANAPOLIS...MOVING NORTHEAST AT 50 MPH.

THIS STORM WILL PRODUCE DAMAGING WINDS AND IS CAPABLE OF PRODUCING A
TORNADO.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM
INCLUDE...GLENWOOD...FALMOUTH...TENTONVILLE...BEESONS...PHILOMATH
AND RICHMOND.

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 6:31 PM ESTSevere Thunderstorm WarningILNWayne44 min

Nearby

Tornado Warnings in Indiana, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.